# SDR HNAA2012071200850

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 58,385 hours, 65,163 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge Fitting
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY SERVICE AREA DOUBLER HINGE AND DOOR ARE CORRODED.  R & R LAVATORY DOUBLER AND DOOR ASSY IAW DWG 85320983.
